Alert archive / Alabama / Heat Advisories in 2016
Heat Advisory 4, NWS Mobile, AL
NWS Mobile, AL issued this heat advisory at Aug 5, 2016, 2:51 AM CDT for 4 counties in Alabama; Greene County, Perry County, Wayne County, Mississippi. It took effect at Aug 5, 2016, 11:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Aug 5, 2016, 2:51 AM CDT (07:51 UTC)
- In effect from
- Aug 5, 2016, 11:00 AM CDT
- Expired
- Aug 5, 2016, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Mobile, AL
Counties Choctaw County, AL, Clarke County, AL, Washington County, AL, Wilcox County, AL, Greene County, MS, Perry County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 101 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 7.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2212 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1632 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
801 WWUS74 KMOB 050751 AAA NPWMOB URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 251 AM CDT FRI AUG 5 2016 ...HEAT ADVISORY IN EFFECT FOR SOME INLAND AREAS OF SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... ALZ051>054-MSZ067-075-076-051600- /O.NEW.KMOB.HT.Y.0004.160805T1600Z-160806T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...GROVE HILL...JACKSON...THOMASVILLE...CAMDEN... PINE HILL...WAYNESBORO...BEAUMONT...NEW AUGUSTA...RICHTON... LEAKESVILLE...MCLAIN 251 AM CDT FRI AUG 5 2016 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. * TEMPERATURE...CLIMBING TO THE MID 90S. * IMPACTS...HEAT INDICES WILL RANGE FROM 105 AND 109 DEGREES IN THESE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED OF 103 TO 104 DEGREES OR HEAT INDICES OF 108 TO 112. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHTWEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
2 follow-up statements
553 WWUS74 KMOB 051707 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1207 PM CDT FRI AUG 5 2016 ...HEAT ADVISORY IN EFFECT FOR SOME INLAND AREAS OF SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... ALZ051>054-MSZ067-075-076-060000- /O.CON.KMOB.HT.Y.0004.000000T0000Z-160806T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...GROVE HILL...JACKSON...THOMASVILLE...CAMDEN... PINE HILL...WAYNESBORO...BEAUMONT...NEW AUGUSTA...RICHTON... LEAKESVILLE...MCLAIN 1207 PM CDT FRI AUG 5 2016 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TEMPERATURE...CLIMBING TO THE MID 90S. * IMPACTS...HEAT INDICES WILL RANGE FROM 105 AND 109 DEGREES IN THESE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED OF 103 TO 104 DEGREES OR HEAT INDICES OF 108 TO 112. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHTWEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
097 WWUS74 KMOB 052027 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 327 PM CDT FRI AUG 5 2016 ...HEAT ADVISORY IN EFFECT FOR SOME INLAND AREAS OF SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...HEAT ADVISORY NOW IN EFFECT FOR ALABAMA AND SOUTHEAST MISSISSIPPI FOR SATURDAY AFTERNOON... ALZ051>054-MSZ067-075-076-060430- /O.NEW.KMOB.HT.Y.0005.160806T1700Z-160807T0000Z/ /O.CON.KMOB.HT.Y.0004.000000T0000Z-160806T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...GROVE HILL...JACKSON...THOMASVILLE...CAMDEN... PINE HILL...WAYNESBORO...BEAUMONT...NEW AUGUSTA...RICHTON... LEAKESVILLE...MCLAIN 327 PM CDT FRI AUG 5 2016 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT SATURDAY. * TEMPERATURE...CLIMBING TO THE MID 90S. * IMPACTS...HEAT INDICES WILL RANGE FROM 105 AND 109 DEGREES IN THESE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED OF 103 TO 104 DEGREES OR HEAT INDICES OF 108 TO 112. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHTWEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ ALZ055-261-262-MSZ078-079-060430- /O.NEW.KMOB.HT.Y.0005.160806T1700Z-160807T0000Z/ MONROE-MOBILE INLAND-BALDWIN INLAND-STONE-GEORGE- INCLUDING THE CITIES OF...HOMEWOOD...MONROEVILLE...CITRONELLE... SARALAND...STOCKTON...WIGGINS...LUCEDALE 327 PM CDT FRI AUG 5 2016 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT SATURDAY. * TEMPERATURE...RISING TO THE 95 TO 97 DEGREE RANGE. * IMPACTS...HEAT INDICES RISING TO THE 107 TO 110 DEGREE RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED OF 103 TO 104 DEGREES OR HEAT INDICES OF 108 TO 112. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHTWEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this heat advisory went out at Aug 5, 12:01 AM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Aug 5, 12:01 AM CDT, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service Mobile AL 1201 AM CDT FRI AUG 5 2016 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION... 05/06Z issuance...Prevailing VFR conditions across the region overnight with only an isolated shower or thunderstorm possible resulting in brief...localized IFR conditions. Will likely see some marine convection redevelop over the Gulf waters after midnight... with scattered storms possible along the coast after midnight and especially toward daybreak. Expect scattered storms to redevelop over inland areas on Friday afternoon...with periods of IFR conditions. Convection dissipating for the most part after sunset Friday evening. Surface winds light and variable overnight...becoming predominately light northwest during the day on Friday. 12/DS && .PREV DISCUSSION... /issued 931 PM CDT THU AUG 4 2016/ DISCUSSION...See updated information for land areas below. UPDATE...The Heat Advisory that was in effect for portions of the fcst area expired earlier this evening...and will update zones to remove the advisory headlines from the forecast. Will reassess on tonight's forecast package regarding the potential need for a heat advisory on Friday (and/or Saturday). Otherwise...the forecast is pretty much on track this evening. Only isolated convection left...primarily over southwestern portion of fcst area. There could be a continued isolated shower or storm overnight...but for the most part convection will be limited over interior portions of the fcst area for the remainder of the night. Will likely see an increase in marine convection after midnight and especially toward daybreak...with a few showers or storms possible along the immediate coastal areas then. Current temperatures across the region are at or within a few degrees of expected overnight lows...but will not make any adjustments as temperatures will generally stay fairly steady for the rest of the night. 12/DS PREV DISCUSSION... /issued 756 PM CDT THU AUG 4 2016/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 05/00Z issuance...Prevailing VFR conditions across the region overnight with only an isolated shower or thunderstorm possible resulting in brief...localized IFR conditions. Most of this activity will be over the far eastern portions of the forecast area. Will likely see some marine convection redevelop over the Gulf waters after midnight...with a few storms possible along the coast late tonight and toward daybreak Friday. Expect scattered storms to redevelop over inland areas on Friday...with periods of IFR conditions. Surface winds light and variable overnight...becoming predominately light northwest during the day on Friday. 12/DS PREV DISCUSSION... /issued 417 PM CDT THU AUG 4 2016/ NEAR TERM /Now Through Friday/...A deep layer ridge will persist across the southern plains over the next 24 hours with a trough extending from the southern Appalachians south into the northeast Gulf. This keeps our region in a light northerly mid to upper level flow throw Friday. Scattered thunderstorms this afternoon will gradually fade by mid to late evening. The big question is how much coastal convection develops early Friday morning. Given the northerly flow aloft, most of the convection may stay just offshore. However, since the upper flow is so light, scattered convection is likely to impinge on the coast by daybreak in the presence of a deeply tropical airmass, characterized by precipitable waters of around 2.2 inches. The chance for scattered storms will gradually spread inland through the course of the day. The stronger storms will be prolific lightning producers and produce torrential downpours. Localized flooding issues cannot be ruled out given the airmass we are in and the overall weak steering flow aloft. Lows tonight will be very muggy in the mid to upper 70s. Highs warm into the low to mid 90s on Friday. With dewpoints likely staying in the mid to upper 70s, heat indices will climb into the 103 to 107 degree range. Depending on convective coverage, heat indices could encroach upon advisory criteria of 108 degrees. Will reassess on tonight's package regarding the potential need for a heat advisory. 34/JFB SHORT TERM /Friday night Through Sunday night/...Guidance continues to advertise shortwave energy moving into a developing shortwave trough over the eastern seaboard, ultimately forming a closed upper low by Monday morning. This shifts an upper high currently over the southern plains west a bit and weakens it, but guidance is advertising the high continuing to be in control through Friday, especially northwestern portions of the fa. A surface trough stretching south from an upper system moving over the Great lakes Friday into Friday night gets brought south with the energy, ultimately ending up east of the southern Appalachians before forming a closed surface low over the Carolinas, then meandering it southwest towards the fa. For the forecast for the fa, subsidence from the upper high continues to bring well above seasonal temps to the area for Friday night through Saturday. Guidance varies on the eastward extent of the high, with GFS the farthest east, NAM the least and the ECMWF in the middle. Have leaned towards the ECMWF for the forecast, with lows generally in the mid 70s, with highs Saturday ranging from upper 90s northwest to mid 90s southeast. With low level moisture still on the high side, heat indices rise above office criteria for a heat advisory (108)...topping out in the 109 to 111 degree range. For pops, with precip h20 levels remaining high Friday night, but with above seasonal pops during the day Friday, went at or a bit below seasonal with the airmass expected to receive a good working over Friday. Saturday, Guidance is consistent in swinging a tongue of drier air south across the fa. Even with timing differences, all guidance pops a bit below seasonal, so have went such for the forecast. For Saturday night through Sunday night...with the upper ridge losing control as the upper low forms and meanders towards the fa, temps moderate downward closer to seasonal, and pops rise to at or above seasonal levels, especially with well above seasonal precip h20 levels (2-2.4") moving back over the fa. /16 LONG TERM /Monday Through Thursday/...Not much to say about this portion of the forecast. The upper low becomes centered over/near the fa by Tueday, bringing well above seasonal chances of rain and a tighter than seasonal temps range over the fa (highs at or below seasonal, lows at or above seasonal). /16 MARINE...Outside of variable winds due to thunderstorm activity, the predominate wind flow will be light out of the northwest to southwest over the next several days. This is due to high pressure over the western Atlantic ridging into the central Gulf. Scattered to numerous thunderstorms can be expected over the coastal waters each day, particularly during the early morning through early afternoon hours. The storms will be prolific lightning producers and will produce periods of torrential rainfall and strong, gusty winds. 34/JFB && .MOB Watches/Warnings/Advisories... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Aug 4, 4:03 PM CDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 403 PM CDT THU AUG 4 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-052115- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 403 PM CDT THU AUG 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST ACROSS THE AREA THROUGH THIS EVENING. SCATTERED STORMS WILL LIKELY REDEVELOP ALONG THE COAST BY DAYBREAK FRIDAY. THE STRONGER STORMS WILL PRODUCE FREQUENT LIGHTNING...TORRENTIAL DOWNPOURS...AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HEAT INDICES WILL CLIMB INTO AT LEAST THE 103 TO 107 DEGREE RANGE ON FRIDAY AND 105 TO 110 DEGREE RANGE ON SATURDAY. HEAT ADVISORIES MAY BECOME NECESSARY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH EARLY NEXT WEEK. THE STRONGER STORMS WILL BE PROLIFIC LIGHTNING PRODUCERS. TORRENTIAL DOWNPOURS AND GUSTY WINDS ARE ALSO LIKELY. A FEW LOCALIZED FLOODING ISSUES ARE POSSIBLE DUE TO THE OVERALL SLOW MOVEMENT OF THE THUNDERSTORMS. THERE ARE INCREASING SIGNS THAT A HEAVY RAIN EVENT COULD MATERIALIZE BY THE MIDDLE OF NEXT WEEK AS A LOW PRESSURE SYSTEM DEVELOPS OVER THE NORTHERN GULF...RESULTING IN POTENTIAL FLOODING ISSUES. STAY TUNED FOR LATER UPDATES ON THIS EVOLVING SITUATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE IN MOBILE. GMZ630>635-650-655-670-675-052115- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 403 PM CDT THU AUG 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP OVERNIGHT THROUGH DAYBREAK FRIDAY OVER THE GULF WATERS AND NEAR THE COAST. THE STRONGER STORMS WILL PRODUCE FREQUENT LIGHTNING...GUSTY WINDS...AND TORRENTIAL DOWNPOURS. WATERSPOUTS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED EACH DAY WITH THE STRONGER STORMS PRODUCING STRONG WIND GUSTS...FREQUENT LIGHTNING...AND TORRENTIAL DOWNPOURS.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 3:27 PM CDT | Heat Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 28 hr |
| Aug 5, 4:46 PM CDT | Special Weather Statement | MOB | Butler | 44 min |
| Aug 5, 5:20 PM CDT | Special Weather Statement | MOB | Wilcox | 40 min |
| Aug 5, 5:38 PM CDT | Special Weather Statement | MOB | Baldwin | 37 min |
| Aug 5, 5:44 PM CDT | Special Weather Statement | MOB | Wilcox | 31 min |
| Aug 5, 5:47 PM CDT | Special Weather Statement | MOB | Butler | 28 min |
| Aug 5, 6:38 PM CDT | Special Weather Statement | MOB | Washington | 52 min |
| Aug 5, 6:53 PM CDT | Special Weather Statement | MOB | Escambia | 37 min |
| Aug 5, 6:58 PM CDT | Special Weather Statement | MOB | Greene | 47 min |
Nearby
Heat Advisories in Alabama, 2016Heat Advisories in Mississippi, 2016Every heat advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.